# SDR AALA201811265003

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 6,386 hours, 621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST16128701
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TRACK ASSEMBLY PLACARD AND HEADER SIGN AT THE L4 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY UNIT WELS AND CONTROL IAW AMM 33-51-07 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
